# SDR DALA2021020300638

- Difficulty date: February 2, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 14,206 hours, 1,751 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 DOOR ASSIST BOTTLE AT 3R IN YELLOW BAND. CORRECTIVE ACTION: SERVICED DOOR ASSIST BOTTLE TO FULL IAW A330 AMM 52-22. (7537254)
